# SDR HEEA0013660

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5007N
- Make and model: Bell 206L-1
- Aircraft serial: 45184
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101902
- Condition: Failed
- Location: Cockpit
- Component: KY196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVES BUT WILL NOT TRANSMIT 118 MHZ RANGE. PERFORMED PRELIMINARY INSPECTION.  FOUND UNIT NOT TRANSMITTING ON CORRECT FREQUENCY FROM 118MHZ TO 129MHZ.  REPLACED TRANSISTORS Q307 AND Q308 IN VCO SECTION.  REPAIRED PROBLEM.  FOUND UNIT TO HAVE VERY WEAK RECEIVE.  ADJUSTED VCO AND ALIGNEDRECEIVER SEVERAL TIMES.  NO HELP.
